# SDR SWAA2013102121291

- Difficulty date: October 13, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N759GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 30544
- Aircraft time: 50,451 hours, 29,251 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Valve
- Part number: 394181001
- Part serial: 1008
- Condition: Faulty
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY DURING APPROACH, FLAPS SELECTED TO 1, FLAPS SPLIT BEFORE 1 POSITION & LE DEVICE WENT TO  FULL EXTEND.  R & R LE CRUISE DEPRESSURIZATION VALVE, V163, IAW MM.
